2019
Том 71
№ 9

All Issues

Fedorenko V. V.

Articles: 4
Anniversaries (Ukrainian)

Oleksandr Mykolaiovych Sharkovs’kyi (on his 80th birthday)

Fedorenko V. V., Ivanov А. F., Khusainov D. Ya., Kolyada S. F., Maistrenko Yu. L., Parasyuk I. O., Pelyukh G. P., Romanenko O. Yu., Samoilenko V. G., Shevchuk I. A., Sivak A. G., Tkachenko V. I., Trofimchuk S. I.

Full text (.pdf)

Ukr. Mat. Zh. - 2017. - 69, № 2. - pp. 257-260

Brief Communications (Russian)

Asymptotic periodicity of trajectories of an interval

Fedorenko V. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2009. - 61, № 5. - pp. 716-720

We consider dynamical systems generated by continuous mappings of an interval I into itself. We prove that the trajectory of an interval JI is asymptotically periodic if and only if J contains an asymptotically periodic point.

Brief Communications (Russian)

Topological Limit of Trajectories of Intervals of Simplest One-Dimensional Dynamical Systems

Fedorenko V. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2002. - 54, № 3. - pp. 425-430

We consider dynamical systems generated by continuous maps of an interval into itself. We investigate the asymptotic behavior of the trajectories of subsets of the interval. In particular, we prove that if the ω-limit set of an arbitrary trajectory is a fixed point, then the topological limit of the trajectory of any subinterval exists.

Anniversaries (Ukrainian)

Aleksandr Nikolaevich Sharkovsky (on his 60th birthday)

Berezansky Yu. M., Fedorenko V. V., Kolyada S. F., Romanenko O. Yu., Sivak A. G., Vereikina M. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1996. - 48, № 12. - pp. 1602-1603